# SDR DLM88030047

- Difficulty date: January 12, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 34,847 hours, 27,427 cycles
- Engine: Pwa JT8D219
- Engine time: 38,438 hours, 31,201 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT,  SMOKE VISIBLE WITH SMOKE DETECTORS AUDIBLE IN  CABIN AT FL 230. PACKS NORMAL TEMPS. FOUND INTERNAL OIL LEAK ON NUMBER 1 ENGINE - REPLACED SAME.
